MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS

VYAIRE MEDICAL VITAL SIGNS® PRESSURE INFUSOR; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number INFUSOR, PRESSURE, 500 ML, NETTED, 12/CS
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the in800012 infusor, pressure, 500 ml, netted, 12/c loses inflation pressure,causing blood backflow and clogging of the tubing.The issue happened during patient use.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.

Brand Name
VITAL SIGNS® PRESSURE INFUSOR
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district, tangxia
dongguan,523730
CH  
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17822545
Report Number3010838917-2023-00088
Device Sequence Number16729909
Product Code KZD
UDI-Device Identifier10190752133723
UDI-Public(01)10190752133723(10)214891
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFUSOR, PRESSURE, 500 ML, NETTED, 12/CS
Device Catalogue NumberIN800012
Device Lot Number214891
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown